# SDR QMLDMG1474

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,700 hours, 55,591 cycles
- Engine: Lyc LTS101*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1172210601
- Condition: Cracked
- Location: Zone 200
- Part time: 13,700 hours, 55,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND THE TAIL CONE "A" FRAME CRACKED AT THE ECS BLEED LINE ATTACHMENT.  AWAITING A REPAIR SCHEME FROM MFG.
